# SDR 96FDEA01582

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511FE
- Make and model: Boeing 727-25
- Aircraft serial: 18203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208271
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0609 AND 021, CORROSION (C53-224-01, -3) ON STA 1110 RBL 23 WL 208 UNDER TOP FLANGE OF FLOORBEAM.  *S/D*  FOUND CORROSION TO BE OUT OF LIMITS.  CUT OUT DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR IAW FEDEX EA 7-5310-31193.
